# SDR HEEA084397

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,357 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Part number: PM212302
- Condition: Sticking
- Location: Cyclic Stick
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC STICK TRIGGER ICS/RADIO SWITCH STICKS IN ICS MODE.
